# SDR P5CA9800729

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corrosion
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AT FLOOR PANEL FUSELAGE BODY STATION 520 TO 540 BL 8.  CORROSION REMOVED AND PANEL REPLACED AND REPROTECTED PER SRM 51-01-01 AND 51-10-02.
